# SDR IPXA2020091760336

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0502505
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD FLAP INBOARD FLAP ACTUATOR UPPER MOUNT INBOARD BUSHING IS MIGRATED.  REPAIRED LT OUTBOARD FLAP INBOARD ACTUATOR HINGE LUG, IAW VT-SAA EA NR 011-5740-01-A8524 I/R AND UPS EO NR MD11-5740-77852-A (MINOR).
